MathSciNet Relay Station
MathSciNet bibliographic data
MR2480852 (2010f:14021) 14G35 (14F25)
Bergeron, N. Restriction de la cohomologie d'une variété de Shimura à ses sous-variétés. (French) [Restriction of the cohomology of a Shimura variety to its subvarieties] Transform. Groups 14 (2009), no. 1, 41–86.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement